MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-36-53
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case ¿ usa (mdl no.(b)(4).It was reported via legal documentation that approximately 133 months after a right total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear; significant pain, significant scarring, swelling, effusion, inflammation, difficulty walking, antalgic gait, tissue destruction, bone destruction, loss of mobility; ongoing medical care, additional surgeries; anxiety and emotional distress.No further issues or complications were reported.No additional information is available.The serial number: (b)(6) is confirmed to be a part of recall number: z-1729-2022.
 
Additional Manufacturer Narrative
Concomitants: 2526971 186-01-56 - integrip cc, cluster 56mm,g3, 1961760 120-65-25 - bone screw 6.5mm dia x 25mm long, 2466505 170-36-00 - biolox delta femoral head 36mm od, +0mm, 2663843 162-00-05 - neck preserving stem, std offset plasma sz 5, 2556020 101-05-03 - drill bit 1 pk 4.5mm dia x 32mm lng.The product associated with the reported event is within the scope of recall z-1729-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
Based on the available information, the patient meets the following risk criteria for early prosthesis wear and/or osteolysis: implanted with a lateralized liner, combination of largest available femoral head and/or thinnest available acetabular liner was used, and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the reported revision due to prosthesis wear and osteolysis may have been a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.H6: corrected health effect and investigation clinical codes.

Brand Name
NV GXL LINR, NTRL, 36MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville, FL 32653
MDR Report Key20570234
Report Number1038671-2024-04188
Device Sequence Number12716973
Product Code JDI
UDI-Device Identifier10885862022233
UDI-Public10885862022233
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2017
Device Catalogue Number130-36-53
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date02/11/2025
Date Device Manufactured10/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown